MAUDE Adverse Event Report: DENTSPLY LLC PALODENT V3 NARROW 2 RING REFL; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC PALODENT V3 NARROW 2 RING REFL; INSTRUMENTS, DENTAL HAND
Catalog Number 659770V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While there has been no information received that the patient was injured, ingestion can lead to a possibility of surgical intervention to remove the swallowed piece.Therefore, this event is reportable per 21 cfr part 803.The device was not returned for evaluation and the lot number was not provided for retained-product testing and/or dhr review.Additional information regarding the patient outcome has been requested and will be submitted as it becomes available.
 
Event or Problem Description
In this event it is reported that palodent v3 narrow 2 ring refl was ingested by a patient.The practice reports that the patient is fine.The patient will be referred for an x-ray.The outcome of this event is unknown as of this mdr.Further information requested.

Brand Name
PALODENT V3 NARROW 2 RING REFL
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
hannah seevaratnam
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key19043183
Report Number2515379-2024-00016
Device Sequence Number8471686
Product Code DZN
UDI-Device IdentifierD002659770V1
UDI-PublicD002659770V1
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number659770V
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/04/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/04/2024
Initial Report FDA Received Date04/04/2024
Usage of Device A
Patient Sequence Number1
Patient SexUnknown